# SDR SWIA201231876

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 29,722 hours, 42,145 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON RAISING THE LANDING GEAR MOST HYDRAULIC FLUID IN THE GREEN SYSTEM WAS LOST.  (FLT 5647)  FOUND SMALL PINHOLE LEAK ON GREEN SYSTEM.  REPLACED GREEN GSE PRESSURE LINE FROM MULE CONNECTOR TO RESERVOIR IN REFERENCE TO AMM.
